# SDR DALA2014072204174

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 88,627 hours, 43,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK . FOUND SEAT LIGHT INOPERATIVE IN SEAT 19 THRU 26 FOUND BROKEN WIRE IN SEAT 26 F.  REPAIRED WIRE IAW SWPM 20-30. OPS CHECKED GOOD.
